A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 56-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a13,
author = {V. L. Azarov and L. N. Lupichev and G. A. Tavrizov},
title = {A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems},
journal = {Doklady Akademii Nauk},
pages = {56--59},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a13/}
}
TY - JOUR AU - V. L. Azarov AU - L. N. Lupichev AU - G. A. Tavrizov TI - A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems JO - Doklady Akademii Nauk PY - 1975 SP - 56 EP - 59 VL - 223 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a13/ LA - ru ID - DAN_1975_223_1_a13 ER -
%0 Journal Article %A V. L. Azarov %A L. N. Lupichev %A G. A. Tavrizov %T A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems %J Doklady Akademii Nauk %D 1975 %P 56-59 %V 223 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a13/ %G ru %F DAN_1975_223_1_a13
V. L. Azarov; L. N. Lupichev; G. A. Tavrizov. A theorem in the perturbation theory of linear operators and its applications in the theory of linear dynamic systems. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 56-59. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a13/